University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Conservation laws for NQC-type difference equations

Rasin, OG and Hydon, PE (2006) Conservation laws for NQC-type difference equations JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 39 (45). pp. 14055-14066.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Rasin, OGUNSPECIFIEDUNSPECIFIED
Hydon, PEp.hydon@surrey.ac.ukUNSPECIFIED
Date : 10 November 2006
Identification Number : https://doi.org/10.1088/0305-4470/39/45/014
Uncontrolled Keywords : Science & Technology, Physical Sciences, Physics, Multidisciplinary, Physics, Mathematical, Physics, INTEGRABLE SYSTEMS, QUAD-GRAPHS, SYMMETRIES, CLASSIFICATION
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:26
Last Modified : 17 May 2017 11:26
URI: http://epubs.surrey.ac.uk/id/eprint/831338

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800